English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  An operadic proof of Baez-Dolan stabilization hypothesis

Batanin, M. A. (2017). An operadic proof of Baez-Dolan stabilization hypothesis. Proceedings of the American Mathematical Society, 145(7), 2785-2798. doi:10.1090/proc/13423.

Item is

Files

show Files
hide Files
:
Batanin_An operadic proof_oa_2017.pdf (Any fulltext), 213KB
Name:
Batanin_An operadic proof_oa_2017.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
Batanin_An operadic proof_2017.pdf (Publisher version), 239KB
 
File Permalink:
-
Name:
Batanin_An operadic proof_2017.pdf
Description:
-
OA-Status:
Visibility:
Restricted ()
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: INSTITUT
License:
-

Locators

show

Creators

show
hide
 Creators:
Batanin, Michael A.1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2017
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Proceedings of the American Mathematical Society
  Alternative Title : Proc. Amer. Math. Soc.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 145 (7) Sequence Number: - Start / End Page: 2785 - 2798 Identifier: -